Hölder and Lp estimates for the solutions of the ∂-equation in non-smooth strictly pseudoconvex domains.

Título inglés Hölder and Lp estimates for the solutions of the ∂-equation in non-smooth strictly pseudoconvex domains.
Título español Estimadores Lp y de Holder para las soluciones de la ∂-ecuación en dominios estrictamente pseudo-convexos no alisados.
Autor/es Burgués Badía, Josep M.
Organización Dep. Teor. Func. Fac. Cienc. Secc. Mat. Univ. Autòn. Barcelona, Barcelona, España
Revista 0214-1493
Publicación 1990, 34 (1): 77-91, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let D be a bounded strict pseudoconvex non-smooth domain in Cn. In this paper we prove that the estimates in Lp and Lipschitz classes for the solutions of the ∂-equation with Lp-data in regular strictly pseudoconvex domains (see [2]) are also valid for D. We also give estimates of the same type for the ∂b in the regular part of the boundary of these domains.
Clasificación UNESCO 120201
Palabras clave español Operadores ; Estimadores
Icono pdf Acceso al artículo completo